# SDR DXTA200300180

- Difficulty date: December 11, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 5,666 hours, 3,664 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AMBER CAS MESSAGE CAME ON FOR YAW-DAMPER AND FADEC FAILURE.  ABORTED TAKEOFF.  TROUBLESHOT AND PURGED OUT BOTH PITOT SYSTEMS, RAN AIRSPEED TO BOTH ADC’'S TO COMPARE AIRSPEED AS REQUIRED AFTER PURGING LINES.  CARRIED OUT ENGINE RUNS AND NO FAULT FOUND, A/C IS SCHEDULE FOR AN OPERATIONAL CHECK FLIGHT ALL WORK DONE IAW CESSNA 750 MM CHAPTER 34-11-01 & 34-11-08.
